MathSciNet Relay Station
MathSciNet bibliographic data
MR870790 44A15 (44A05 45A05 92A07)
Cormack, A. M. Radon's problem for some surfaces in ${\bf R}^n$. Proc. Amer. Math. Soc. 99 (1987), no. 2, 305–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement